Thank you for your question.
It looks as though you have a bruise from your injection. Bruising can happen any time you have filler injected. They typically resolve within two weeks. In my practice we treat any injection bruises the following day with our Cynosure laser. They rarely stick around for two to three days following laser treatment.
I hope this helps.
It looks like a bruise. It may be lingering around because you have a concentrated little area of blood under the skin. Anytime you get an injection you run the risk of getting a bruise. Injections are made with a needle which can puncture a tiny blood vessel under the skin. A small amount of blood leaks out of the vessel and causes the bruise (blood under the skin). The tiny blood vessels are not visible, so anyone can get unlucky and have one.
Injecting fillers is an art. As a physician you are trying for the best result possible. Sometimes you can get that with a cannula( blunt needle) so it bruises less because it tends to push the blood vessel away as opposed to puncturing it. In many cases you cannot get a great result unless you use a needle to get the material in the best location.
I recommend massaging the bruised area to get the blood under the skin spread out so that your body will get rid of the bruise faster. Once you start doing that it should get better much faster. If you are worried have your injector check it out since all experienced injectors have dealt with this issue........... that nobody likes.
It appears that you have a bruise from Juvederm from the injection. Please take some Arnica and you can have the V-Beam laser to resolve this bruise quickly. Best, Dr. Green
BRUISE secondary to procedure.
Its a bruise. You have a few options-
V Beam laser is the best, or you could try arnica cream. It will take a few more days before this settles.
All the best,
Dr Davin Lim
Laser and aesthetic dermatologist
I tend to use Cannula injections in many areas of the face to prevent this from happening. Although it may be too early to tell still as bruises usually resolve between 7-14 days. Laser treatments or hyaluronidase injections can reverse the bruising almost immediately. I do suggest arnika forte pills and ice packs. If you are concerned please see your physician. Best, Dr. Emer.
It looks like you have developed a bruise in the injection area. Bruises generally resolve on their own within 1 to two weeks. They can be treated with lasers, such as the LightPod Neo, which target and remove the pigment. Arnica tablets and cream may also help decrease bruising risk and progression and help speed resolution. Certain things can increase the risk of bruising, too. These include some medical conditions, as well as use of aspirin, advil, motrin, alleve or other NSAIDs, garlic pills and fish oil capsules in the week leading up to the injection and/or the days after it. In future, the risk of bruising from filler injection can be minimized if your doctor uses cannula technique instead of the usual needles. Also - it is somewhat unusual for the bruise to keep getting worse this long. Do you bruise easily in other areas/under other circumstances? If so, you might discuss that with your doctor.
Bruise from Juvederm Injection
Dear sc90291, You have a bruise from the injection site and this should resolve in the coming days. See your injecting physician to discuss treatments to help dissipate the bruise quickly. Best regards, Michael V. Elam, M.D.
Juvederm Injections and Bruising
You have a bruise from your injection. In all likelihood a needle was used to inject
your Juvederm, which is a standard technique.
A micro cannula injection technique reduces the chance of this happening
but not many use it for Juvederm injections.
Bruises last between 10 and 21 days before they go away completely.
I have added a web reference and a video for you for more information.
I hope that helps.
Thank you for your question. From your picture this appears to be a bruise. Bruises can be treated with lasers like the pulsed dye or Excel V with complete resolution of the bruise typically within a day of the laser treatment. Please follow up with your board certified Dermatologist for further evaluation and management. Regards, Dr. Matt Elias
This is not damage, it is a bruise. This can commonly occur with any injection into the skin. The bruise is often deep so you may not see for a day or two. As it works its way out it may be more noticeable. It will resolve. It does not indicate poor injection technique.